Sankhya-Search::Results



Back to Sankhya-Home | Back to Sankhya-Search | Search-Help
SEARCH TOPIC: (YEAR= 1994 AND VOLUME= 56 AND SERIES: A AND ISSUE/PART: 3).

No. Of Matches: 16
[1] Title: A modified prony algorithm for sum of damped or undamped exponential signals
Author(s): Debasis Kundu
Series: A
Volume: 56
Part: 3
Page No.: 524--544
Year: 1994
AMS Subject Classification: 62J02, 65D10, 65U05
Paper in PDF  | Summary of Paper

[2] Title: On the use of record values to estimate the location and scale parameters of the generalized extreme value distribution
Author(s): monammad Ahsenullah, Burt Holland
Series: A
Volume: 56
Part: 3
Page No.: 480--499
Year: 1994
AMS Subject Classification: 62E15, 62F10
Paper in PDF  | Summary of Paper

[3] Title: On defining neighbourhoods of measures through the concentration function
Author(s): Sandra Fortini, Fabrozio Ruggeri
Series: A
Volume: 56
Part: 3
Page No.: 444--457
Year: 1994
AMS Subject Classification: 62E10, 60E05
Paper in PDF  | Summary of Paper

[4] Title: A non-uniform rate of convergence in the local limit theorem for independent random variaables
Author(s): Kirkire Prashant Dattatraya
Series: A
Volume: 56
Part: 3
Page No.: 399--415
Year: 1994
AMS Subject Classification: 60F05, 60E05, 62E15
Paper in PDF  | Summary of Paper

[5] Title: Bayes set estimators and rate of convergence of risk for the mean of multivariate normal distribution when precision matrix is unknown
Author(s): R.N. Rattihalli
Series: A
Volume: 56
Part: 3
Page No.: 516--523
Year: 1994
AMS Subject Classification: 62F15, 62C10, 62F12
Paper in PDF  | Summary of Paper

[6] Title: A characterization of farlie-gumbel-morgenstern distributions via spearman's rho and chi-square divergence
Author(s): Roger B. Nelsen
Series: A
Volume: 56
Part: 3
Page No.: 476--479
Year: 1994
AMS Subject Classification: 62E10, 62H05
Paper in PDF  | Summary of Paper

[7] Title: Conditions for stability of laws with all projections stable
Author(s): Arjun K. Gupta, Truc T. Nguyen, Wei-Bin Zeng
Series: A
Volume: 56
Part: 3
Page No.: 438--443
Year: 1994
AMS Subject Classification: 62H05, 60E07
Paper in PDF  | Summary of Paper

[8] Title: A random walk on the icosahedron
Author(s): I. H. Dinwoodie
Series: A
Volume: 56
Part: 3
Page No.: 389--398
Year: 1994
AMS Subject Classification: 60C05, 60B10, 60b15
Paper in PDF  | Summary of Paper

[9] Title: Corrigendum : Characterizations of some well-known discrete distributions based on variants of the Rao-Rubin condition (Sankhya, Vol. 56, Sr. A, Pt. 2, 335--346, 1994)
Author(s): T. Sapatinas, M. A. H. Aly
Series: A
Volume: 56
Part: 3
Page No.: 550
Year: 1994
AMS Subject Classification: 62E10,60E05
Paper in PDF
[10] Title: Extensions of the uniqueness theorems for laplace-stiltjes transforms and for moment generating functions
Author(s): Gwo Dong Lin
Series: A
Volume: 56
Part: 3
Page No.: 512--515
Year: 1994
AMS Subject Classification: 62E10,
Paper in PDF  | Summary of Paper

[11] Title: Isomorphism of quadratic norm and pc ordering of estimators admitting first order representations
Author(s): Pranab Kumar Sen
Series: A
Volume: 56
Part: 3
Page No.: 465--475
Year: 1994
AMS Subject Classification: 62F10, 62C99
Paper in PDF  | Summary of Paper

[12] Title: On entire characteristic functions of order 2
Author(s): Eric S. Key
Series: A
Volume: 56
Part: 3
Page No.: 431--437
Year: 1994
AMS Subject Classification: 30D15, 42D38, 60E10
Paper in PDF  | Summary of Paper

[13] Title: Analysis of process control for proportion wastage
Author(s): Ratan Dasgupta
Series: A
Volume: 56
Part: 3
Page No.: 545--549
Year: 1994
AMS Subject Classification: 62A99, 62N10
Paper in PDF  | Summary of Paper

[14] Title: Identifying the location shift outliers that matter
Author(s): M.A.Ali
Series: A
Volume: 56
Part: 3
Page No.: 500--511
Year: 1994
AMS Subject Classification: 62J05
Paper in PDF  | Summary of Paper

[15] Title: Generalized inverses of a sum of matrices
Author(s): Radoslaw Kala, Krzysztof Klaczynski
Series: A
Volume: 56
Part: 3
Page No.: 458--464
Year: 1994
AMS Subject Classification: 15A09, 62J05
Paper in PDF  | Summary of Paper

[16] Title: On the strong uniform consistency of the product limit estimator
Author(s): Yu Qiqing, Li Linxiong
Series: A
Volume: 56
Part: 3
Page No.: 416--430
Year: 1994
AMS Subject Classification: 62F12, 62A20
Paper in PDF  | Summary of Paper

Back to Sankhya-Home | Back to Sankhya-Search | Search-Help